Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Birth Control


 Jeep108 - Tue Jul 24, 2007 8:03 pm

I am a 25 year old female. I have only had wisdom teeth surgery. My mother had uterarine cancer. Other family medical history is heart attack, diabeties, high blood pressure, kidney disease, and cancer. No current medications. I have been off birth control for seven months and I have notice that my periods are becoming abnormal (which is normal for me). I am having bleeding for about 7 day and its very irregular. I have even skipped a monthly cycle. I am having some very bad symptoms such as diarrhea, nausea, headache, bloating, fatigue, cramping really bad, dizziness, moody, really cold one minute then sweating the next. I have been on a lot of different monocyclic birth controls and I have been on them since I was 15 years old. The reason I went off of the monocyclic pills I was taking is because my periods were still bad and I was having problems with my hormones. Going off the pills helped at first with my periods, outer itching, and sex drive but now the pain and symptoms I have been having (which I had these symptoms before starting birth control as a teen) have become very bothersome. I couldn't take a Tricyclic pill when I was younger because they drove me crazy. I was an emotional reck. I wonder if my hormones have changed since I was younger. What might be a good birth control for me? Is it normal to have diarrhea before and during a cycle? Help!! What medication could I get to help with my symptoms? Thanks:)
 Debbie Miller, RN - Sun Jul 29, 2007 9:36 pm

User avatar Yes, hormones can vary with age. With this assortment of symptoms, you really need to have a complete examination.
There may be multiple problems that are not all related but there would be no way to determine without a doctor seeing you.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us